Steroid induced central serous retinopathy following hair tr
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Dermatologists for various conditions and procedures commonly use corticosteroids worldwide. The development of central serous retinopathy is a lesser known complication occurring in <10% of the cases with steroid use. This case report highlights the development of central serous retinopathy after prescribing low dose of prednisolone 20 mg per day for androgenic alopecia during post-surgical follicular unit extraction (FUE) surgery follow-up that recovered spontaneously after gradual withdrawal of steroids. Therefore,
awareness is required for its early detection and management as it has a potential of causing irreversible visual impairment.....

http://www.ijbcp.com/index.php/ijbcp/article/view/417/386
Like
Comment
Share